FREE SHIPPING $35+

Benadryl Nighttime Allergy Caplets
Extra Strength 24 Caplets
Benadryl Nightime Allergy Caplets let you rest by providing fast, effective relief from allergy symptoms and allergic reactions.

Medicinal ingredients: Diphenhydramine Hydrochloride, 50 mg

Non-medicinal ingredients: Calcium phosphate, Cellulose, Crospovidone, Hydroxypropyl methylcellulose, Magnesium stearate, Polyethylene glycol, Starch, Stearic acid, Titanium dioxide, Wax.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Benadryl Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Lucie: a couple of weeks ago

Boy, does this work great!! It knocks you out and you get the rest you need to get better quickly. Helps you heal fast and takes away the itch from rash and dries the runny nose and watery eyes.

Page  1